On the evaluation of a class of Weil sums in characteristic 2

Coulter, Robert S. (1999) On the evaluation of a class of Weil sums in characteristic 2. New Zealand Journal of Mathematics, 28 2: 171-184.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ143860OA.pdf Full text (open access) application/pdf 3.33MB 17
Author Coulter, Robert S.
Title On the evaluation of a class of Weil sums in characteristic 2
Journal name New Zealand Journal of Mathematics
ISSN 1171-6096
1179-4984
Publication date 1999-10
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 28
Issue 2
Start page 171
End page 184
Total pages 14
Editor G. J. Martin
Place of publication Auckland, NZ
Publisher Department of Mathematics, University of Auckland
Collection year 1999
Language eng
Subject C1
780101 Mathematical sciences
230102 Number Theory And Field Theory
Formatted abstract
We consider a class of Weil sums involving polynomials of a particular shape. In all cases, explicit evaluations are obtained.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Information Technology and Electrical Engineering Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 14:40:31 EST